Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
168 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes irregular heartbeats while on Nebistar and Tazloc?

Taking nebistar 5 MG tazloc 20 and storvas 10 each day....bp 130/80...heart rate 50 but sometimes irregular heartbeat noticed in the last few days.....but fit with no discomfort..no fatigue... pls advise if this is correct medication and should i continue with them....started on this medication 3 months back..was previously takinb atenolol 50 for three yea.rs
Mon, 28 Nov 2016
Report Abuse
General & Family Physician 's  Response
As per your history is concerned you are taking good medicine ,for irregular heart beat please make an ECG and ECHO.(Thanks)
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 
What causes irregular heartbeats while on Nebistar and Tazloc?

As per your history is concerned you are taking good medicine ,for irregular heart beat please make an ECG and ECHO.(Thanks)